# SDR UIEA2024111301085

- Difficulty date: November 12, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767
- Aircraft serial: 25864
- Aircraft time: 97,655 hours, 25,012 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Elt
- Part number: 95N6088
- Part serial: 02501238
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

REF W/O 138840, DURING OPS CHECK OF FIXED ELT FOUND TO BE INOPERATIVE.( R/R FIXED ELT PER EO OT-23-0084. OPS CHECK GOOD. DMI 220446 CLOSED )
